# SDR DALA1018363715

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 33,585 hours, 14,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PSV FOUND LEFT WHEEL WELL BULKHEAD CRACKED AT PACK EXHAUST DUCT.  REPAIRED AS SPECIFIED IN APB SRM 57-10-10 REPAIR 2 (DL738102022).
